Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 49, NWS Little Rock, AR

April 2, 2025Lonoke County, Monroe County, Prairie County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 2, 2025, 7:02 PM CDT for Lonoke County, Monroe County, Prairie County, Arkansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 7:02 PM CDT (00:02 UTC)
Expired
Apr 2, 2025, 7:22 PM CDT
In force
20 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Lonoke County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.0 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2217 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2217 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
2.0
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted.

476 
WFUS54 KLZK 030002
TORLZK
ARC085-095-117-030045-
/O.NEW.KLZK.TO.W.0049.250403T0002Z-250403T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
702 PM CDT Wed Apr 2 2025

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Central Prairie County in central Arkansas...
  Southeastern Lonoke County in central Arkansas...
  Northwestern Monroe County in eastern Arkansas...

* Until 745 PM CDT.

* At 702 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Parkers Corner, or 11 miles southeast of Lonoke,
  moving northeast at 45 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Screeton...                       Tollville...
  Fredonia...                       De Valls Bluff...
  Culler...                         Brasfield...
  Hazen...                          Prairie Center...
  Allendale...                      Parkers Corner...
  Center Point...                   Hallsville...
  Seaton...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3456 9181 3468 9189 3497 9141 3493 9136
      3491 9137 3491 9134 3482 9124
TIME...MOT...LOC 0002Z 235DEG 37KT 3465 9180 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

67
1 follow-up statement
415 
WWUS54 KLZK 030022
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
722 PM CDT Wed Apr 2 2025

ARC085-095-117-030032-
/O.CAN.KLZK.TO.W.0049.000000T0000Z-250403T0045Z/
Prairie AR-Lonoke AR-Monroe AR-
722 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR CENTRAL PRAIRIE...SOUTHEASTERN LONOKE AND
NORTHWESTERN MONROE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for central and
eastern Arkansas.

LAT...LON 3456 9181 3468 9189 3497 9141 3493 9136
      3491 9137 3491 9134 3482 9124
TIME...MOT...LOC 0020Z 235DEG 37KT 3477 9159 

$$

67

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:29 PM CDT, 33 minutes earlier. Its key messages:

  • Issued at 245 PM CDT Wed Apr 2 2025
  • Several high impact weather events, perhaps historic, will affect the forecast area through Saturday.
Area forecast discussion, Apr 2, 6:29 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
629 PM CDT Wed Apr 2 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 245 PM CDT Wed Apr 2 2025

- Several high impact weather events, perhaps historic, will
  affect the forecast area through Saturday.

&&

.DISCUSSION...
Issued at 245 PM CDT Wed Apr 2 2025

18z KLZK upper air observation indicates a 'loaded gun' type
sounding. MUCape of > 4000kg is indicated, with a 0-3km (supercell
discriminator) of > 275 m2/s2.

After convective inhibition erodes this afternoon, all parameters
derived from this sounding support supercell development, with
support for long track, significant or greater tornadoes. Several
brief supercells already have been noted this afternoon.  Near
term forecasts will occupied on this severe weather event, which
will last throughout the evening hours, as a cold front moves
east into the forecast area.

This cold frontal boundary that will focus this severe weather event
will stall across the forecast area on Thursday. This feature
will become nearly stationary, as it becomes parallel to the
southwesterly upper level flow. The front will likely wobble due
to convective outflow(s), but much of the area will receive
excessive rainfall through Saturday, as several waves in the
southwest flow interacts with the boundary. The rainfall will
produce not only a flash flooding threat, but a river flooding
threat as well.

Rainfall will finally come to an end late Saturday and early Sunday.

Near to below normal temperatures will prevail Sunday through
Wednesday.

&&

.AVIATION...
(00Z TAFS)
Issued at 628 PM CDT Wed Apr 2 2025

Forecasts will reflect best expected scenario regarding
convective development through the valid TAF period. MVFR
conditions will prevail during the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     58  68  56  81 /  80  90  90 100
Camden AR         65  80  67  85 /  90  90  80  80
Harrison AR       51  62  52  72 /  20  80  60 100
Hot Springs AR    59  70  61  80 /  90 100  90 100
Little Rock   AR  61  74  62  84 /  90 100  90  90
Monticello AR     69  83  71  86 /  80  80  60  70
Mount Ida AR      58  70  60  79 /  80 100  90 100
Mountain Home AR  52  64  53  74 /  30  90  70 100
Newport AR        60  68  59  81 /  90 100  90  90
Pine Bluff AR     64  78  66  85 /  90  90  80  80
Russellville AR   57  70  58  80 /  70  90  80 100
Searcy AR         59  73  58  84 /  90  90  90  90
Stuttgart AR      64  75  66  84 / 100  90  90  80

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

Wind Advisory until midnight CDT tonight for ARZ008-016-017-025-
033-034-045>047-056-057-064-065-069.

&&

SHORT TERM...55
LONG TERM....55
AVIATION...55
Hazardous weather outlook, Apr 2, 3:45 AM CDT, 15 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
345 AM CDT Wed Apr 2 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-022200-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
345 AM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Numerous strong to severe thunderstorms will be likely
today. Parts of northeastern Arkansas and east-central Arkansas
are within a High Risk for severe weather (level 5 out of 5).
However, the majority of the state is in either an Enhanced Risk
(level 3 out of 5), Moderate Risk (level 4 out of 5), or as
mentioned above a High Risk (level 5 out of 5).

All severe weather hazards will be possible across the state today
including: large hail (baseball size to potentially larger),
damaging wind gusts (in excess of 80+ mph), and tornadoes (a few
which may be long-track and violent... especially across
northeastern and east-central Arkansas).

Flash flooding is also a major concern as these thunderstorms
will be efficient rain producers and may proceed to lead to an
overwhelming amount of rainfall falling in a short period of time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for severe weather will decrease slightly for
Thursday...but will still see some threat for large
hail...damaging winds...and an isolated tornado. Thursday's most
concerning hazard at the time looks to be a decent confidence in
large hail across portions of central and southwestern Arkansas.

A front will become stalled over some portion of Arkansas by late
today...remaining over the state into the weekend. Several rounds
of showers and thunderstorms are possible...resulting in several
inches of rainfall. The threat for flash and/or river flooding
will increase significantly by late this week. A large portion of
the state is forecast to experience total rainfall amounts from
today through Sunday morning of 4 to 8 inches statewide, with
values of 10+ inches possible across northeastern Arkansas.

.Spotter Information Statement...

Spotter activation will be needed today across the state,
especially across the eastern 2/3rds of the state which
encompasses the Moderate and High Risk contours via the Storm
Prediction Center.

Spotters should be prepared to possibly encounter all hazards:
large hail of baseball size or larger, damaging wind gusts of 60
mph to 80+ mph, a tornadoes (a few which could be violent and
long-track). Additionally, spotters should be prepared to
encounter flash flooding and understand as this threat does extend
into the evening hours the dangers associated with spotting at
night.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

74

In the hours before

Local storm report, Apr 2, 5:32 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
532 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             1 NE Hoover Addition    34.91N 92.02W
04/02/2025  E1.25 Inch       Lonoke             AR   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

55
Local storm report, Apr 2, 5:55 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
555 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Hail             1 SE Hoover Addition    34.88N 92.01W
04/02/2025  E2.00 Inch       Lonoke             AR   Public

            Report relayed by KARK.

&&

55
Local storm report, Apr 2, 6:10 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
610 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             Austin                  35.00N 91.98W
04/02/2025  M1.75 Inch       Lonoke             AR   Public

            Pictures via social media.

&&

JBC
Local storm report, Apr 2, 6:12 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
612 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Hail             1 N Hidden Oaks         34.91N 91.97W
04/02/2025  M2.00 Inch       Lonoke             AR   Public

            Pictures show hailstone against a tape
            measure.

&&

JBC
Local storm report, Apr 2, 6:16 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
616 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     Hail             3 SW Worden             35.27N 91.52W
04/02/2025  E2.75 Inch       White              AR   Amateur Radio

&&

JBC
Local storm report, Apr 2, 6:45 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
645 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Flash Flood      1 WSW Rolling Hills     34.95N 92.13W
04/02/2025                   Pulaski            AR   Public

            Water reported over Peters Road.

&&

JBC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:09 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff51 min
Apr 2, 7:13 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski47 min
Apr 2, 7:34 PM CDTFlash Flood WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, White and 1 more3 hr
Apr 2, 7:36 PM CDTTornado Warning Tornado observedLZKOuachita24 min
Apr 2, 7:40 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Grant, Jefferson, Lincoln50 min
Apr 2, 7:46 PM CDTTornado WarningLZKCalhoun, Ouachita44 min
Apr 2, 7:56 PM CDTTornado WarningLZKArkansas, Monroe, Prairie37 min
Apr 2, 8:25 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe, Prairie65 min
Apr 2, 8:29 PM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Ouachita46 min
Apr 2, 8:31 PM CDTTornado WarningLZKArkansas, Monroe27 min
Apr 2, 8:44 PM CDTFlash Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie3 hr
Apr 2, 9:09 PM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Lincoln28 min
Apr 2, 9:14 PM CDTFlash Flood WarningLZKCalhoun, Cleveland, Dallas, Ouachita3 hr
Apr 2, 9:36 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Jefferson, Lincoln39 min
Apr 2, 10:05 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln40 min
Apr 2, 10:37 PM CDTTornado WarningLZKArkansas, Lincoln, Monroe26 min
Apr 2, 10:42 PM CDTSpecial Weather StatementLZKPike33 min
Apr 3, 2:12 AM CDTSpecial Weather StatementLZKArkansas33 min
Apr 3, 5:36 AM CDTSpecial Weather StatementLZKHot Spring24 min
Apr 3, 6:01 AM CDTSpecial Weather StatementLZKPulaski, Saline29 min
Apr 3, 6:15 AM CDTSpecial Weather StatementLZKYell30 min
Apr 3, 6:17 AM CDTSpecial Weather StatementLZKWhite28 min
Apr 3, 6:46 AM CDTSpecial Weather StatementLZKJackson29 min
Apr 3, 7:40 AM CDTSpecial Weather StatementLZKWhite35 min
Apr 3, 7:48 AM CDTSpecial Weather StatementLZKPope42 min
Apr 3, 8:04 AM CDTSpecial Weather StatementLZKJackson41 min
Apr 3, 8:21 AM CDTSpecial Weather StatementLZKFaulkner, Pulaski, Saline39 min
Apr 3, 8:33 AM CDTSpecial Weather StatementLZKJackson27 min
Apr 3, 10:04 AM CDTRiver Flood WarningLZKConway, Perry4 days
Apr 3, 10:04 AM CDTRiver Flood WarningLZKFaulkner, Perry4 days
Apr 3, 10:04 AM CDTRiver Flood WarningLZKJefferson, Lincoln4 days
Apr 3, 10:06 AM CDTRiver Flood WarningLZKYell3 days
Apr 3, 10:08 AM CDTRiver Flood WarningLZKYell5 days
Apr 3, 10:09 AM CDTRiver Flood WarningLZKPerry9 days
Apr 3, 10:11 AM CDTSpecial Weather StatementLZKLonoke49 min
Apr 3, 10:37 AM CDTAreal Flood WarningLZKArkansas, Jefferson, Lincoln, Monroe11 hr
Apr 3, 11:52 AM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew10 days
Apr 3, 12:09 PM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln5 days
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningLZKLogan, Polk, Scott19 min
Apr 3, 1:34 PM CDTSpecial Weather StatementLZKYell41 min
Apr 3, 1:46 PM CDTSpecial Weather StatementLZKLogan44 min
Apr 3, 1:59 PM CDTSpecial Weather StatementLZKNewton46 min
Apr 3, 2:01 PM CDTSpecial Weather StatementLZKPope29 min
Apr 3, 2:20 PM CDTSpecial Weather StatementLZKPolk40 min
Apr 3, 2:31 PM CDTSpecial Weather StatementLZKNewton, Pope, Searcy44 min
Apr 3, 2:38 PM CDTSpecial Weather StatementLZKPrairie37 min
Apr 3, 2:40 PM CDTSpecial Weather StatementLZKMontgomery50 min
Apr 3, 2:56 PM CDTSpecial Weather StatementLZKPolk49 min
Apr 3, 3:12 PM CDTSpecial Weather StatementLZKPolk33 min
Apr 3, 3:18 PM CDTFlash Flood WarningLZKMontgomery, Pike, Polk, Scott3 hr
Apr 3, 3:18 PM CDTSpecial Weather StatementLZKStone42 min
Apr 3, 3:31 PM CDTSpecial Weather StatementLZKJefferson44 min
Apr 3, 3:40 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson50 min
Apr 3, 4:15 PM CDTSpecial Weather StatementLZKMontgomery, Yell45 min
Apr 3, 4:19 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie41 min
Apr 3, 4:20 PM CDTFlash Flood WarningLZKGarland, Hot Spring, Perry, Saline3 hr
Apr 3, 4:24 PM CDTSpecial Weather StatementLZKPulaski, Saline51 min
Apr 3, 4:27 PM CDTFlash Flood WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson3 hr
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more38 min
Apr 3, 4:41 PM CDTFlash Flood WarningLZKConway, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 3 more3 hr
Apr 3, 4:48 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie42 min
Apr 3, 4:54 PM CDTSpecial Weather StatementLZKScott36 min
Apr 3, 5:13 PM CDTSpecial Weather StatementLZKLonoke, Prairie47 min
Apr 3, 5:16 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Hot Spring, Ouachita33 min
Apr 3, 5:27 PM CDTSpecial Weather StatementLZKJackson, White, Woodruff48 min
Apr 3, 5:49 PM CDTSpecial Weather StatementLZKCalhoun, Dallas, Ouachita41 min
Apr 3, 6:11 PM CDTSpecial Weather StatementLZKNewton34 min
Apr 3, 6:21 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln39 min
Apr 3, 6:34 PM CDTSpecial Weather StatementLZKIndependence, Jackson, Lawrence41 min
Apr 3, 6:49 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln41 min

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.